Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Isomorphic complexes. II


Author: Jack Segal
Journal: Bull. Amer. Math. Soc. 72 (1966), 300-302
DOI: https://doi.org/10.1090/S0002-9904-1966-11502-1
Part I: Bull. Amer. Math. Soc., Volume 71, Number 3, Part 1 (1965), 571--572
MathSciNet review: 0189016
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. J. Hilton and S. Wiley, Homology theory, Cambridge Univ. Press, New York, 1960.
  • 2. J. Segal, Isomorphic complexes, Bull. Amer. Math. Soc. 71 (1965), 571-572. MR 174047


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11502-1

American Mathematical Society